Posted by sukarno on October 24, 2005, at 14:38:13
In reply to Developing side effects to tianeptine (Stablon), posted by sukarno on March 25, 2005, at 5:30:58
Has anyone here taken Stablon with amineptine?
I just tried small amounts of amineptine, starting with 1/8 of a tablet and then worked my way up to 62.5mg tonight.
The effects I noticed were an increased ease in movement (less stiffness in the joints) and some dizziness and an "off-balance" (ataxia?) type of feeling.
I still take 12.5mg Stablon four times a day and have reduced diazepam since 12 October to 19mg/day from 20mg/day. I plan to reduce diazepam by 1mg every month to avoid withdrawal symptoms.
I hope my good response to 7 months on tianeptine means that I won't have any negative liver side-effects on amineptine since both are metabolised in a similar fashion. They have similar metabolites if I'm not mistaken, so good hepatic response to tianeptine should predict good response to amineptine, but I could be wrong.
I need some motivation because my lack of motivation interferes with my quality of life and is quite severe at times. Even though I don't experience major depression since being on Stablon, I still feel amotivational. Basic activities are a burden for me. Mostly I just want to sleep all the time or just sit at my computer and listen to music.
I don't like being this way and no drug but Pamelor (nortriptyline) has worked for this, however I can't take that anymore due to the large number of side effects I experienced...especially cardiotoxicity (e.g. arrhythmias, rapid heartbeat).
I developed an amotivational syndrome when I was 15 years old, approximately 18 months prior to my first panic attack. The amotivational syndrome coexisted with depression.